MAUDE Adverse Event Report: TRIMED, INC. TORX 8 DRIVER, NIPPLE TIP

TRIMED, INC. TORX 8 DRIVER, NIPPLE TIP
Model Number DVTX-8 NP
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales rep reported on 28apr2025 that the dvtx-8/110 ao np and dvtx-8 np tips twisted during insertion of tpeg screws.Additional pictures were provided on 12may2025 showing the tips broke.The rep confirmed on (b)(6) 2025 that the broken tips remain in the implanted screws and the surgeon was not concerned with adverse effect to patient.While they tried several ways to remove the tip, the surgeon couldn't so felt safe leaving them insitu.A picture was provided however both drivers have been discarded.

Brand Name
TORX 8 DRIVER, NIPPLE TIP
Common Device Name
TORX 8 DRIVER, NIPPLE TIP
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 91355
MDR Report Key22073989
Report Number2031009-2025-00005
Device Sequence Number9394175
Product Code HXX
UDI-Device Identifier00842188126048
UDI-Public00842188126048
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVTX-8 NP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown